# SDR CALA2023072802359

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 75,893 hours, 32,471 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347641020400
- Condition: Cracked
- Location: Aft Of Fr 57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG CART HIT THE AFTFUSELAGE DURING STORM EXTENDS ABOUT 20" AFT OF PUNCTURED AREA AND IS ABOUT 4" TALL. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN AREA BETWEEN FRAMES 57-59 AND APPROXIMATELY AT STRINGERS 36-38LH PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK AREA FOR 0 STRUCK BY BAG CART DURING STORM LEAVING A 9" X 10" PUNCTURE JUST SIGNS OF DAMAGE AND REPORT FINDINGS TO TOMC. 847-700-9980 AFT OF FR 57 WITH A CRACKED STRINGER (APPEARS TO BE 37) THROUGH MIDDLE OF THE PUNCTURE. INDENTATION WITH SOME PULLED RIVETS LOCKED FOR FERRY FLIGHT ACCOMPLISHED INTERM REPAIR PER ECRA 5341-01397 DISPOSITION PARGRAPHS 1-11. AIRCRAFT IS READY FOR MAINTENCE FERRY FLIGHT. UNLOCKED TO CLEAR LOG. AND STRINGER 38LH ON AIRCRAFT N807UA IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5341-01402. ON OR BEFORE JANUARY 26, 2024, PERFORM AN INSPECTION OF THE REPAIRS TO THE FUSELAGE SKIN BETWEEN FR 57-59, STGR 37LH-39LH DIP APPROVED FOR CARRY BY TOMC PER EC/RA 5341-01402. TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED REPAIR OF FUSELAGE SKIN FR57-FR59 AND STRINGER 38LH IAW A319 EC/RA#5341-01402 REF. AAR N/R:9765940. ON OR BEFORE JANUARY 26, 2024, PERFORM AN INSPECTION OF THE REPAIRS TO THE FUSELAGE SKIN BETWEEN FR 57-59, STGR 37LH-39LH AND STRINGER 38LH ON AIRCRAFT N807UA IN ACCORDANCE WITH PART 2 OF ECRA 5341-01402. ACCOMPLISHED REPAIR OF FUSELAGE SKIN FR57-FR59 AND STRINGER QC 38LH IAW A319 EC/RA#5341-01402 REF. AAR N/R:9765940.WORK ACCOMP
